Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Examples in Helson sets


Author: Robert Kaufman
Journal: Bull. Amer. Math. Soc. 72 (1966), 139-140
DOI: https://doi.org/10.1090/S0002-9904-1966-11454-4
MathSciNet review: 0184033
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 152834
  • 2. I. Wik, Some examples of sets with linear independence, Ark. Mat. 5 (1964), 207-214. MR 167788


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11454-4

American Mathematical Society